IDEAS home Printed from
MyIDEAS: Log in (now much improved!) to save this article

On the asymptotic distributions of two statistics for two-level covariance structure models within the class of elliptical distributions

Listed author(s):
  • Ke-Hai Yuan


  • Peter Bentler
Registered author(s):

    No abstract is available for this item.

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

    File URL:
    Download Restriction: Access to full text is restricted to subscribers.

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Article provided by Springer & The Psychometric Society in its journal Psychometrika.

    Volume (Year): 69 (2004)
    Issue (Month): 3 (September)
    Pages: 437-457

    in new window

    Handle: RePEc:spr:psycho:v:69:y:2004:i:3:p:437-457
    DOI: 10.1007/BF02295645
    Contact details of provider: Web page:

    Web page:

    Order Information: Web:

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

    in new window

    1. Steyn, H. S., 1996. "The Distribution of the Covariance Matrix for a Subset of Elliptical Distributions with Extension to Two Kurtosis Parameters," Journal of Multivariate Analysis, Elsevier, vol. 58(1), pages 96-106, July.
    2. Poon, Wai-Yin & Lee, Sik-Yum, 1994. "A distribution free approach for analysis of two-level structural equation model," Computational Statistics & Data Analysis, Elsevier, vol. 17(3), pages 265-275, March.
    3. Kano, Yutaka, 1992. "Robust statistics for test-of-independence and related structural models," Statistics & Probability Letters, Elsevier, vol. 15(1), pages 21-26, September.
    4. Satorra, Albert, 2002. "Asymptotic Robustness In Multiple Group Linear-Latent Variable Models," Econometric Theory, Cambridge University Press, vol. 18(02), pages 297-312, April.
    5. Yuan, Ke-Hai & Bentler, Peter M., 2003. "Eight test statistics for multilevel structural equation models," Computational Statistics & Data Analysis, Elsevier, vol. 44(1-2), pages 89-107, October.
    6. Harvey Goldstein & Roderick McDonald, 1988. "A general model for the analysis of multilevel data," Psychometrika, Springer;The Psychometric Society, vol. 53(4), pages 455-467, December.
    7. Berkane, Maia & Oden, Kevin & Bentler, Peter M., 1997. "Geodesic Estimation in Elliptical Distributions," Journal of Multivariate Analysis, Elsevier, vol. 63(1), pages 35-46, October.
    8. Kano, Y., 1994. "Consistency Property of Elliptic Probability Density Functions," Journal of Multivariate Analysis, Elsevier, vol. 51(1), pages 139-147, October.
    9. Steyn, H. S., 1993. "On the Problem of More Than One Kurtosis Parameter in Multivariate Analysis," Journal of Multivariate Analysis, Elsevier, vol. 44(1), pages 1-22, January.
    10. Satorra, Albert & Bentler, Peter M., 1990. "Model conditions for asymptotic robustness in the analysis of linear relations," Computational Statistics & Data Analysis, Elsevier, vol. 10(3), pages 235-249, December.
    11. Yuan, Ke-Hai & Bentler, Peter M., 2000. "Inferences on Correlation Coefficients in Some Classes of Nonnormal Distributions," Journal of Multivariate Analysis, Elsevier, vol. 72(2), pages 230-248, February.
    12. N. Longford & B. Muthén, 1992. "Factor analysis for clustered observations," Psychometrika, Springer;The Psychometric Society, vol. 57(4), pages 581-597, December.
    13. McLachlan, Geoffrey J. & Krishnan, Thriyambakam & Ng, See Ket, 2004. "The EM Algorithm," Papers 2004,24, Humboldt University of Berlin, Center for Applied Statistics and Economics (CASE).
    14. Ke-Hai Yuan & Peter Bentler, 2002. "On normal theory based inference for multilevel models with distributional violations," Psychometrika, Springer;The Psychometric Society, vol. 67(4), pages 539-561, December.
    15. Jiajuan Liang & Peter Bentler, 2004. "An EM algorithm for fitting two-level structural equation models," Psychometrika, Springer;The Psychometric Society, vol. 69(1), pages 101-122, March.
    16. Purkayastha, S. & Srivastava, M. S., 1995. "Asymptotic Distributions of Some Test Criteria for the Covariance Matrix in Elliptical Distributions under Local Alternatives," Journal of Multivariate Analysis, Elsevier, vol. 55(2), pages 165-186, November.
    Full references (including those not matched with items on IDEAS)

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    When requesting a correction, please mention this item's handle: RePEc:spr:psycho:v:69:y:2004:i:3:p:437-457. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)

    or (Rebekah McClure)

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.